# SDR CALA2014121692830

- Difficulty date: October 12, 2014
- Submitted: December 16, 2014
- Operation: Air carrier
- Aircraft: N809UA
- Make and model: Airbus A319-131
- Aircraft serial: 825
- Aircraft time: 56,297 hours, 22,596 cycles
- Engine: Iae V2522A5
- System (JASC): 3530 · Portable Oxygen System
- Part: Oxygen Bottle
- Condition: Unserviceable
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN LT SIDE BEHIND LAST ROW OF SEATS HAVE BOTH PORTABLE O2 BOTTLE CANNULA TIGHTLY TIE WRAPPED TO BOTTLES RENDERING BOTTLES USELESS.  REMOVED TIE WRAPS FROM BOTH BOTTLES & REPLACED UPPER BOTTLE.
